MAUDE Adverse Event Report: DESARROLLO E INVESTIGACIÓN MÉDICA ARAGONESA S.L. REMEEX SYSTEM; SURGICAL MESH FOR STRESS URINARY INCONTINENCE

DESARROLLO E INVESTIGACIÓN MÉDICA ARAGONESA S.L. REMEEX SYSTEM; SURGICAL MESH FOR STRESS URINARY INCONTINENCE
Model Number SREM-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Fever (1858); Inflammation (1932); Pain (1994); Medical device site infection (4845)
Date of Event 02/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although it is clear the patient has suffered adverse events identified as a potential risks of the device, it is not possible to confirm the origin of the infection detected in 2025, precisely 8 years after the initial device implantation.Furthermore, patient has undergone multiple medical treatments since receiving the remeex system device (between the years of 2017 and 2023) to correct pelvic floor disorders (sui and pop).A review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
The patient had a remeex system device implanted in 2017.In (b)(6) 2025, the patient reported pain and inflammation of the suprapubic implant component, with an accompanying fever for two days.The patient presented biological inflammatory syndrome with a scan confirming inflammation over the implanted component.Patient was treated with antibiotic therapy and partial explantation of the device (suprapubic implant component which allows for continuous tension adjustment of the sling).

Brand Name
REMEEX SYSTEM
Common Device Name
SURGICAL MESH FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
DESARROLLO E INVESTIGACIÓN MÉDICA ARAGONESA S.L.
polígono industrial mediavega
parcela 2.8
calatayud, zaragoza 50300
SP  50300
Manufacturer (Section G)
DESARROLLO E INVESTIGACIÓN MÉDICA ARAGONESA S.L.
polígono industrial mediavega
parcela 2.8
calatayud, zaragoza 50300
SP   50300
Manufacturer Contact
francisco farrer
polígono industrial mediavega
parcela 2.8
calatayud, zaragoza 50300
SP   50300
MDR Report Key22029284
Report Number3006621295-2025-00001
Device Sequence Number15562621
Product Code OTN
UDI-Device Identifier08437007606027
UDI-Public08437007606027
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033310
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberSREM-01
Device Lot NumberCRSF20170620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight74 KG